# SDR IPXA2020111362321

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 34,038 hours, 19,694 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

INSPECTION TYPE: NA DIVERSION, AC OOS.  EMERGENCY DECLARED, NO EMERGENCY EQUIPMENT USED.  IN CLIMB & WHEN LEVEL AT FL350 HAD ENGINE INDICATIONS: LT ENGINE EPR 1.73, N1 96.5, EGT 669, N2 89, N3 89, FF 7.0; RT ENGINE EPR 1.71, N1 690, EGT 460, N2 72, N3 77, FF 2.8.  TOOK A 2 KNOB WIDTH SPLIT ON THRUST LEVER TO ACHEIVE THIS.  PERF FIM TASK 73-21-00-815-802-R00 ON NR 2 ENGINE ESN 31770.  FOUND FAULT CODE 47 ON RT EEC BITE.  EXAMINED P1 TUBE & CONNECTIONS BETWEEN THE P1 PROBE & EPR TRANSMITTER FOR LEAKS, AS PER FIM 73-21-00-301 TABLE 301, EEC FAULT TABLE.  FOUND SUBSTANTIAL LEAK.  TIGHTENED CONNECTION, IAW AMM 70-31-00.  PERFORMED ENGINE T/O POWER TEST 13 AMM 71-00-00.  ALL PARAM NORM & MATCH.
